# SDR CA070522004

- Difficulty date: May 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,493 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Condition: Separated
- Location: Main Rotor
- Part time: 1,493 hours
- Component: Main Rotor Hub, Bell, 407010100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLETE FAILURE/SEPARATION OF SHEAR BEARING ELASTOMERIC LAMINATIONS (4 OF 4). FOUND AT INSPECTION. SHEAR BEARING P/N 407-310-100-115. S/N 8345, 8325, 8109, 8113. (TC NR 20070522004)
